# SDR CA190405011

- Difficulty date: April 5, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Piper PA-44-180
- Aircraft time: 12,254 hours
- Engine: Lyc O360E1A6D
- System (JASC): 5554 · Rudder/Tab, Attach Fittings
- Part: Fitting
- Part number: 86554002
- Condition: Cracked
- Location: Rudder
- Part time: 12,427 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SCHEDULED 500HR INSPECTION THE END OF THE RUDDER FITTING WHICH ATTACHES THE BOTTOM OF THE RUDDER TO THE FIN AND INCLUDES THE RUDDER STOPS WAS FOUND CRACKED ON THE LEFT FLANGE NEAR THE RUDDER PIVOT. NEW PART INSTALLED. (TC# 20190405011)
